MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY TALAR DOME SZ 5 TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY TALAR DOME SZ 5 TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33630025
Medical Device Problem Codes Osseointegration Problem (3003); Migration (4003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Implant Pain (4561)
Date of Event 06/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported: patient requires revision surgery due to pain and loosening of the tibia and talus components.
 
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported: patient requires revision surgery due to pain and loosening of the tibia and talus components.Additional information received indicates: plan is for full revision of all implants.Will use invision the reported pain and loosening of tibia and talus components likely due to increased stress with subtalar fusion and sclerotic distal tibia from prior fracture and surgery.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Upon further investigation of the ct scans, healthcare professionals opined that: ¿loosening and subsidence of tibial component, some subsidence of talar component.No clinical information available.In cases where a ct scan is the only available clinical source, this assessment is limited.No conclusive statement can be provided, because key clinical information (e.G.Clinical status, exact symptoms and range of motion of the patient, assessment of the treating physician) is missing.The root causes of radiographic findings such as radiolucent areas and bone cysts are often complex and multifactorial and cannot be determined scientifically without this decisive evidence.Due to these limitations, we are unable in such cases to provide statements about the patient, the procedure and/or the device in relation to cause of the failure".More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.

Brand Name
INFINITY TALAR DOME SZ 5 TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19777526
Report Number3010667733-2024-00448
Device Sequence Number12779533
Product Code HSN
UDI-Device Identifier00840420122063
UDI-Public(01)00840420122063(11)220307(17)300307(10)1722391
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K123954
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number33630025
Device Lot Number1722391
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer10/10/2024
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown